B-Hold Tablets

 

COMPOSITION:

Each uncoated tablet contains:
Paracetamol IP 500 mg
Phenylephrine Hydrochloride IP 5 mg
Chlorpheniramine Maleate IP 2 mg
Caffeine (anhydrous) IP 15 mg

 

 

INDICATIONS:

•     Management of common cold symptoms: fever, pain, headache, ear pain, feverishness, nasal congestion, sneezing,        runny nose, hoarseness of voice, and sore throat.
•       Management of common cold like symptoms associated with flu, allergic rhinitis, sinusitis, otitis media, bronchitis,   pneumonia, whooping cough, measles, mumps, and mononucleosis

 

DOSAGE:

One tablet 3 to 4 times a day or as directed by the Physician.

 

 

Select Company

Select Products